# SDR SWIA2021082060562

- Difficulty date: June 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 333 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "INTERCOSTAL" JUST (AFT) OF F.S. 333.00 AT STGR (20R) LEVEL (MARKED).      (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL WITH NEW INTERCOSTAL (P/N SH670-32004-1)  BETWEEN FS 319.70 TO FS 349.00 AT STGR. 20R REF CRJ-900 SRM 51-21-06-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG# SH670-31950 REV-Y. RESTORED FINISH TO REWORK AREA AND APPLIED CIC REF CRJ-900 SRM 51-21-16-001-001-A01-TR REV 51-0068 AND CRJ-900 SRM 51-21-11-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
